# SDR REXA2013071401092

- Difficulty date: July 12, 2013
- Submitted: July 14, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 12,839 hours, 12,487 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD HAS A LINE OF SCREW MARKS APPROX WL86 WITH MAXIMUM MATERIAL LOSS OF 0.009".  REPAIRED IAW REO 601R-53-61-4960.
